# SDR UHLA2013101200530

- Difficulty date: October 12, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 23,855 hours, 13,748 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION SHOWS OPEN ON MFD IN FLIGHT. PERFORMED OPS CHECK ON L1 DOOR IAW AMM 52-11-00-05. OPS CHECK GOOD.
